MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS TRL GLENOSPHERE 42+2.5 INF; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVS TRL GLENOSPHERE 42+2.5 INF; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVS TRL GLENOSPHERE 42+2.5 INF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a univers reverse surgery a metal piece of the trial implant broke off.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, a piece of metal was found inside ø.1260.According to drawing 1002112 rev 0, no metal part is a component of the device.Also, it noted that the edges around the arthrex® univers revers¿ trial glenosphere 42 + 2.5 inf had broken off.-functional testing was not performed due to the damage to the device.The failure is most likely due to wear and tear from repeated use of a mating part.Manufacturing date 2012.

Brand Name
UNIVERS REVS TRL GLENOSPHERE 42+2.5 INF
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19067232
Report Number1220246-2024-01888
Device Sequence Number6593246
Product Code LXH
UDI-Device Identifier00888867062221
UDI-Public00888867062221
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVS TRL GLENOSPHERE 42+2.5 INF
Device Catalogue NumberAR-9540MD-02
Device Lot Number250120600
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown